MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH HEART LUNG MACHINE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE

MAQUET CARDIOPULMONARY GMBH HEART LUNG MACHINE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Model Number ROTAFLOW DRIVE UNIT, BLUE
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Further information has been requested but has not yet been received.A follow up medwatch will be submitted when additional information becomes available.Note: no udi number has been included in the section d4 unique device identifier (udi) since the serial number of the affected machine has not been provided.Therefore, it is not possible to identify the serial number of the machine in question and therefore its udi number.
 
Event or Problem Description
The event occurred in saudi arabia.It was reported that rotaflow drive was found to be defective.If the device reached 1000 rpm (revolutions per minute) the error message ¿head error¿ occurred.No more information provided.More information requested but still pending.No harm to any person has been reported.The reported failure ¿head error¿ could lead to the pump stop during treatment therefore, a report is required.Complaint id: (b)(4).
 
Additional Manufacturer Narrative
New information provided by the ssu (sales and service unit) date on 2025-12-22 about the time of occurrence.The reported ¿head error¿ occurred during testing and no patient was involved.No harm to any person has been reported.The investigation is ongoing.Further information has been requested but has not yet been received.A follow up medwatch will be submitted when additional information becomes available.
 
Event or Problem Description
Complaint id: (b)(4).
 
Additional Manufacturer Narrative
New information provided by the ssu (sales and service unit) date on 2026-01-12 about the country of occurrence.It was occurred in egypt and not in saudi arabia as initially reported.Note: this event occurred on the egypt market.It is a significantly similar device to "base unit, rotaflow drive¿ which is sold in the usa under premarket submission number k991864.For section d4 all available identifying information is for the out of the us device, subjected to this report.Therefore, no gudid information exists.Furthermore, udi information (primary di number) provided in d4 is for rotaflow drive with catalog number 701022161.The investigation is ongoing.Further information has been requested but has not yet been received.A follow up medwatch will be submitted when additional information becomes available.
 
Event or Problem Description
Complaint id: (b)(4).

Brand Name
HEART LUNG MACHINE
Common Device Name
PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key23862084
Report Number8010762-2025-0000565
Device Sequence Number15777761
Product Code KFM
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K991864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROTAFLOW DRIVE UNIT, BLUE
Device Catalogue Number701022161
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer12/22/2025
01/12/2026
05/18/2026
06/10/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/07/2026
01/12/2026
05/27/2026
06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown